# SDR CALA0600196

- Difficulty date: May 31, 2006
- Submitted: June 2, 2006
- Operation: Air carrier
- Aircraft: N16732
- Make and model: Boeing 737724
- Aircraft serial: 28948
- Aircraft time: 22,882 hours, 7,421 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHTS AT SEAT ROWS 10-14 WERE FOUND INOPERATIVE.  THE BATTERY PACK AT SEAT 10 DEF WAS REMOVED AND REPLACED IAW MM 33-51-06.
